# SDR C77A210700

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N608CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 5,302 hours, 3,098 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451044UG00
- Part serial: 294554304
- Condition: Defective
- Location: Galley
- Part time: 4,686 hours, 2,759 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FWD OTBD COFFEEMAKER STARTED SMOKING AFTER BREW BUTTON WAS PRESSED.  AFTER TURNING OFF COFFEEMAKER SMOKE WENT AWAY.  WILL BE REPLACING THE COFFEEMAKER
